# SDR ASMF200408003

- Difficulty date: August 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,910 hours, 51,603 cycles
- Engine: Pwa JT8D217A
- Engine time: 52,575 hours, 41,595 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 41000740104
- Part serial: 275003
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 12,970 hours, 7,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED, DURING CLIMB "LT REVERSE ACCUMULATOR" LIGHT TURNED ON AND LT HYDRAULIC QUANTITY DOWN AT 4 QUARTERS. LT REVERSE VALVE WAS CHECKED AND LEAK ON PRESSURE LINE WAS DETECTED, NIPPLE WAS TIGHTENED AND HYDRAULIC PRESSURE WAS APPLIED AND LEAK CONTINUED.  WHEN VALVE WAS REMOVED, DAMAGE WAS DETECTED IN THE HOUSING VALVE. VALVE WAS REPLACED IAW MM 78-31-04, TEST CORRECT.
